# SDR QMLA2017100717109

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N350MV
- Make and model: Snias AS350B3
- Aircraft serial: 4236
- Aircraft time: 3,701 hours, 12,050 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 3,676 hours, 5,823 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 515030
- Part serial: 1615
- Condition: Failed
- Part time: 941 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE,  THE GENERATOR LIGHT ILLUMINATED.   DIMMING OF COCKPIT INSTRUMENTATION, AND YELLOW HIGHLIGHTED VOLTAGE INDICATOR. ATTEMPTED TO RESET THE GENERATOR ONCE, WHICH  FAULTED AGAIN.   RESET THE GENERATOR A SECOND TIME, WHICH SUCCESSFULLY BROUGHT THE GENERATOR BACK ONLINE.  THE GENERATOR HAD FAILED SEVERAL DAYS BEFORE, ONLY TO BE RESET WITHOUT INCIDENT.   THE GENERATOR TRIPPED FOR A THIRD TIME.
